An appendix to “curvature and proper holomorphic mappings between bounded domains in Cn

E. B. Lin, B. Wong

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)913-914
Number of pages2
JournalRocky Mountain Journal of Mathematics
Volume21
Issue number2
DOIs
StatePublished - 1991

Fingerprint

Dive into the research topics of 'An appendix to “curvature and proper holomorphic mappings between bounded domains in Cn”'. Together they form a unique fingerprint.

Cite this